Doctor insights on:
Tabs For A Cause
Can I have the name to a prescribed or OTC medication for bloating, i'll even take a natural supplement or vitamin for it?
Have prescription for 1mg klonopin (clonazepam) can be taken 2x a day. I take this as needed. Dealing with a death, can I take for a 5-7 days in a row and then stop?
Yes.: It is best if you taper your doses when discontinuing this medication. ...Read more
What prescription or OTC pain medications can cause a false-positive result for a urine test for thc?
Metronidazole: You can take it, but it will probably be a worthless exercise. This antibiotic is primarily effective against obligate anaerobic bacteria, which seldom if ever cause lower urinary tract infections. It is effective against some conditions like trichomoniasis, Cl. difficile colitis, amoebiasis, etc., but would not recommend it for UTI. If you are treating yourself recommend you see a doctor. ...Read more
Azithromycin & URI?!: Colds are viral. Azithromycin is an antibiotic. Taking an antibiotic will not treat a cold. Please do not use an antibiotic unless it is prescribed to you for a bacterial infection. If you think you have more than a cold, please see your physician. ...Read moreSee 1 more doctor answer
I have a chronic heartburn and currently taking lansoprazole as a temporary solution
Looking for a permanent solution?
Many possible: Here are some things to try. Maintain a normal body weight. Do not drink alcohol or more than one drink a day with caffeine. Do not drink carbonated beverages. Eat frequent small meals instead of occasional large ones. Do not eat within 3 hours of going to bed. Sometimes the problem can not be corrected and meds are necessary but it is worth trying to get off the medications. Good luck. ...Read moreSee 2 more doctor answers
Is there a possibility that a few vitamin e 268mg capsules can cause a priapism if one is taking it for peyronies treatment?
Unlikely: Sometimes it is difficult to know what causes priapism or for that matter peyronie's disease. My hunch is that something other than Vit E, even at high doses, is the cause. Sometimes when we can't figure out a cause it's because there are multiple causes..Priapism warrants as you probably already know immediate medical attention. Fortunately most ER professionals know what to do. ...Read more